I just started about now week ago and have noticed I am depressed, irritable and feel like jumping out of my skin. My heart is pounding.
*Psychiatric side effects of HMG-CoA reductase inhibitors have included decreases in libido, anxiety, depression, and insomnia. In addition, nightmares have been associated with atorvastatin (the active ingredient contained in Lipitor) use. Psychiatric side effects reported postmarketing have included cognitive impairment (e.g., memory loss, forgetfulness, amnesia, memory impairment, confusion) associated with statin use. These cognitive issues have been reported for all statins. The reports are generally nonserious, and reversible upon statin discontinuation, with variable times to symptom onset (1 day to years) and symptom resolution (median of 3 weeks).*
*Less common or rare:
Here you'll find a more complete listing of side effects ~ and mind you they have been reported by very few people, not ALL patients ang generally resolve within a matter of a few days or weeks.
If these symptoms persist or are severe and unmanagable you need to let your doctor know right away.
Good luck and best wishes, Wildcat
paranoia and pounding of the heart are all listed as side effects to Lipitor you should check with the doctor feeling like this seems like a fine line to feeling anger too with all your getting.I WOULD just hold off and talk to the doctors office on Monday. Chuck1957
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2012 • 5 answers
My 10 year old who does oNLY has Add, and anxiety w/ some anger issues,is on 120 mg of latuda, is t?
Posted 15 Jun 2013 • 2 answers
Posted 27 Feb 2014 • 1 answer
Posted 12 Sep 2014 • 2 answers
Posted 10 Nov 2016 • 1 answer